# SDR ABXA000516

- Difficulty date: November 22, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46126
- Aircraft time: 55,314 hours, 24,061 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Spring
- Condition: Broken
- Location: Fo Seat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER''S SEAT FORE/AFT SEAT ADJUSTMENT WAS NOT HOLDING SEAT IN POSITION PROPERLY.  SEAT MOVED THREE TIMES DURING FLIGHT.  FOUND RETURN SPRING BROKEN.  REPLACED SPRING.  CHECKED RIGGING OF SEAT.  OPS CHECKED GOOD IAW DC8 MM.
